Propriétés ergodiques des mesures de Sinaï
Publications Mathématiques de l'IHÉS, Volume 59 (1984), pp. 163-188.
@article{PMIHES_1984__59__163_0,
     author = {Ledrappier, Fran\c{c}ois},
     title = {Propri\'et\'es ergodiques des mesures de {Sina{\"\i}}},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {163--188},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {59},
     year = {1984},
     zbl = {0561.58037},
     mrnumber = {86f:58092},
     language = {fr},
     url = {http://www.numdam.org/item/PMIHES_1984__59__163_0/}
}
TY  - JOUR
AU  - Ledrappier, François
TI  - Propriétés ergodiques des mesures de Sinaï
JO  - Publications Mathématiques de l'IHÉS
PY  - 1984
DA  - 1984///
SP  - 163
EP  - 188
VL  - 59
PB  - Institut des Hautes Études Scientifiques
UR  - http://www.numdam.org/item/PMIHES_1984__59__163_0/
UR  - https://zbmath.org/?q=an%3A0561.58037
UR  - https://www.ams.org/mathscinet-getitem?mr=86f:58092
LA  - fr
ID  - PMIHES_1984__59__163_0
ER  - 
%0 Journal Article
%A Ledrappier, François
%T Propriétés ergodiques des mesures de Sinaï
%J Publications Mathématiques de l'IHÉS
%D 1984
%P 163-188
%V 59
%I Institut des Hautes Études Scientifiques
%G fr
%F PMIHES_1984__59__163_0
Ledrappier, François. Propriétés ergodiques des mesures de Sinaï. Publications Mathématiques de l'IHÉS, Volume 59 (1984), pp. 163-188. http://www.numdam.org/item/PMIHES_1984__59__163_0/

[1] R. Bowen, Equilibrium states and the ergodic theory of Anosov diffeomorphisms, Lect. Notes in Math., 470. Springer Verlag (1975). | MR | Zbl

[2] D. Capocaccia, A definition of Gibbs state for a compact set with Zv action, Commun. Math. Phys., 48 (1976), 85-88. | MR

[3] A. Fathi, M. Herman, J. C. Yoccoz, A proof of Pesin's stable manifold theorem, in Geometric Dynamics, Lect. Notes in Math., 1007, Springer Verlag (1983), 177-215. | MR | Zbl

[4] A. Katok, J. M. Strelcyn, Invariant manifolds for smooth maps with singularities, part II : Absolute continuity, prépublication (1981).

[5] A. N. Kolmogorov, On the entropy per time unit as a metric invariant of automorphisms, Dokl. Akad. Nauk SSSR, 124 (1959), 754-755. | MR | Zbl

[6] F. Ledrappier, Sur la condition de Bernoulli faible et ses applications, in Théorie ergodique, Rennes 73/74, Lect. Notes in Math., 532, Springer Verlag (1976), 152-159. | MR | Zbl

[7] F. Ledrappier, Propriétés ergodiques des mesures de Sinaï, C. r. Acad. Sci. Paris, 294 (1982), 593-595. | MR | Zbl

[8] F. Ledrappier, J. M. Strelcyn, A proof of the estimation from below in Pesin entropy formula, Ergod. Th. and Dynam. Syst., 2 (1982), 203-219. | MR | Zbl

[9] R. Mañé, A proof of Pesin's formula, Ergod. Th. and Dynam. Syst., 1 (1981), 95-102. | MR | Zbl

[10] D. S. Ornstein, Ergodic Theory, Randomness and Dynamical Systems, Yale University Press (1974). | MR | Zbl

[11] V. I. Oseledeč, The multiplicative ergodic theorem. The Lyapunov characteristic numbers of dynamical systems, Trans. Mosc. Soc., 19 (1968), 197-231. | MR | Zbl

[12] Ya. B. Pesin, Characteristic Lyapunov exponents and smooth ergodic theory, Russian Math. Surveys, 32:4 (1977), 55-114. | Zbl

[13] Ya. B. Pesin, Families of invariant manifolds corresponding to non-zero characteristic exponents, Math. of the USSR Izvestija, 10 (1978), 1261-1305. | Zbl

[14] M. Ratner, Anosov flows are also Bernoullian, Israël J. Math., 17 (1974), 380-391. | MR | Zbl

[15] D. Ruelle, Thermodynamic formalism, Addison-Wesley (1978). | MR | Zbl

[16] D. Ruelle, An inequality for the entropy of differentiable maps, Bol. Soc. Bras. Math., 9 (1978), 83-87. | MR | Zbl

[17] D. Ruelle, Sensitive dependence on initial conditions and turbulent behavior of dynamical systems, Ann. New York Acad. Sci., 316 (1979), 408-416. | MR | Zbl

[18] D. Ruelle, Ergodic theory of differentiable dynamical systems, Publ. Math. IHES, 50 (1979), 27-58. | EuDML | Numdam | MR | Zbl

[19] V. A. Rohlin, On the fundamental ideas of measure theory, Amer. Math. Soc. Transl. (1), 10 (1962), 1-54.

[20] V. A. Rohlin, Lectures on the theory of entropy of transformations with invariant measures, Russ. Math. Surveys, 22:5 (1967), 1-52. | MR | Zbl

[21] C. Series, The Poincaré flow of a Foliation, Amer. J. Math., 102 (1980), 93-128. | MR | Zbl

[22] Ya. G. Sinai, Gibbs measures in ergodic theory, Russ. Math. Surveys, 27:4 (1972), 21-69. | MR | Zbl

[23] L. S. Young, Dimension, entropy and Lyapunov Exponents, Ergod. Th. and Dynam. Syst., 2 (1982), 109-124. | MR | Zbl